Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Suggest medicine for severe muscle pain around penis, testis, lower back and lower stomach

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 8985 Questions
Severe pain of muscles around penis, testis, lower back. Lower stomach also feels heavy. Cannot bear the pain anymore. Give some quick remedy before visiting a doctor as a first aid. Please help me. Feeling the pain after masturbating heavily.
Posted Sat, 28 Dec 2013 in General Health
Answered by Dr. Shoaib Khan 1 hour later
Brief Answer: Aloe based gel, cold bath, and mild pain killer Detailed Answer: Hello sir and welcome. Thank you for writing to us. In my opinion the described presentation is either due to rough masturbation or due to masturbation without the use of a lubricant. I would advise you to firstly avoid masturbation for a while (7-14 days), application of an aloe vera based lotion/ointment/gel which should be available over -the-counter and soaking your genitals in a cold sitz bath with the addition of epsom salt in the water (to prevent from infections). You may also take a mild pain-killer available over the counter for the time being sir. I hope you find this information helpful and informative and find relief from it. The main treatment is rest and prevention of friction. Wishing you a speedy recovery. Best wishes.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor